# SDR SIMA200407905

- Difficulty date: March 4, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CRES30114
- Condition: Chafed
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE RIGHT NACELLE INBOARD WALL INNER SKIN PANEL WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION NO DEFECTS NOTED.  FABRICATED FILLR AND DOUBLER.  REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS006747 PARA 2 DATED MARCH 3, 2004.  (M)
